# SDR DALA2024022602587

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 90,458 hours, 40,583 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Braking System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DISC: BRAKES AUTO BRK FAULT, BRAKE RELEASED ECAM RECEIVED WHEN WE PLACED GEAR DOWN. PERFORMED ECAM AND GRH. AFTER LANDING L OUTBOARD BRK SHOWED 660 WHILE L IN BOARD SHOWED 20 AND RIGHT SIDE PEAKED AT 400 FOR BOTH. C/A: R/R #2 TACHOMETER (21GG) IAW A320 AMM 32-42. OPS CHK GOOD. NO CURRENT FAULTS AT THIS TIME. (LP: 5251050)
